MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REVACLEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION REVACLEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114746
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Rash (2033); Shaking/Tremors (2515); Cough (4457)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during treatment with a revaclear 400 dialyzer, the patient experienced an allergic reaction manifested as tremors, rash, cough, chest pain, itchy throat and dyspnea.The patient was treated with hydrocortisone, a nebulizer (nbz ) and o2 through a nasal catheter.No additional information is available.

Brand Name
REVACLEAR 400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12151127
Report Number9611369-2021-00153
Device Sequence Number17334753
Product Code KDI
UDI-Device Identifier07332414114923
UDI-Public(01)07332414114923
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number114746
Device Lot Number0-9437-H-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;